Jiang Fu-ru. On the Boundary Value Problems for a Class of Ordinary Differential Equations with Turning Points[J]. Applied Mathematics and Mechanics, 1980, 1(2): 201-213.
Citation:
Jiang Fu-ru. On the Boundary Value Problems for a Class of Ordinary Differential Equations with Turning Points[J]. Applied Mathematics and Mechanics, 1980, 1(2): 201-213.
Jiang Fu-ru. On the Boundary Value Problems for a Class of Ordinary Differential Equations with Turning Points[J]. Applied Mathematics and Mechanics, 1980, 1(2): 201-213.
Citation:
Jiang Fu-ru. On the Boundary Value Problems for a Class of Ordinary Differential Equations with Turning Points[J]. Applied Mathematics and Mechanics, 1980, 1(2): 201-213.
In this paper we study the boundary value problems for a class of ordinary differential equations with turning points by the method of multiple scales.The paradox in[1] and the variational approach in [2] are avoided,The uniformly valid asymptotic approximations of solutions have been constructed.We also study the case which does not exhibit resonance.
Ackerberg,R.C.and O'Malley,R.E.Jr Boundary layer problem exhibiting resonance,Studies in Appl.Math.,49,3,(1970),277-295.
[2]
Grasman,J.,and Matkowsky,B.J.,A variational approach to singularly perturbed boundary value problems for ordinary and partial differential equations with turning points,SI AM I.Appl.Math.,32,3,(1977),588-597.
Jiang Fu-ru. On the Boundary Value Problems for a Class of Ordinary Differential Equations with Turning Points[J]. Applied Mathematics and Mechanics, 1980, 1(2): 201-213.
Jiang Fu-ru. On the Boundary Value Problems for a Class of Ordinary Differential Equations with Turning Points[J]. Applied Mathematics and Mechanics, 1980, 1(2): 201-213.